MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)
Catalog Number 808179100
Health Effect - Clinical Code Test Result (2695)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a donor unit when tested with seraclone anti-jk(a).The customer stated that she had to crossmatch a patient with a known anti-jk(a).The donor unit was typed for jk(a) using seraclone anti-jk(a).The donor unit yielded a negative reaction.Based on this negative reaction the donor unit was crossmatched for the patient.But the crossmatch was found to be incompatible.The donor unit was retested internally and externally and found to be jk(a) positive.The customer did neither return the supposedly defective product seraclone anti-jka for investigational testing nor the donor unit that caused the false negative test result.Therefore our quality control laboratory tested their retention sample of seraclone anti-jka with different donor and reagent red blood cells for potency and specificity.For the specificity testing our quality control laboratory also used panel cells of a competitor.All positive and negative reactions were correct.We did not observe any false negative reaction.The potency testing was done with donor red blood cells.The required minimum titer of 8 was exceeded.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-jk(a) functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(A)
Common Device Name
SERACLONE ANTI-JK(A)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8486009
Report Number9610824-2019-00011
Device Sequence Number1019063
Product Code KSZ
UDI-Device Identifier07611969951758
UDI-Public(01)07611969951758(17)190929(10)8806030-01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2019
Device Catalogue Number808179100
Device Lot Number8806030-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1